Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 06:00 AM
Linda
Guest
 
Posts: n/a
Default fluid retention

I was in an auto accident that left me with a brain contusion causing me to stutter. The MD gave me Mobic to reduce the inflammation. After 8 days on it, I had gained 8 pounds and my stomach was so distended I looked pregnant. It did take the stutter away after 2 days, and it did not return after stopping Mobic. My concern now is discomfort in my ovaries.(I am menopausal, but it feels like continuous cramps) I have lost 5 of the 8 pounds and my stomach has gone down in size.
Reply With Quote
  #2  
Old 02-03-2015, 08:11 PM
standard standard is offline
Junior Member
 
Join Date: Feb 2015
Posts: 1
Default reply to your post mobic for brain inflammation and stutttering

Hello Linda,
I know this post is old but I was searching for forums that talked about brain inflamation and stuttering. I have a toddler that stutters after a fall where she hit her head. I have talked to several doctors and they all say it has nothing to do with it. I asked for an antiinflamatory for her but they refused to prescribe it. My instinct told me that the two are related but it is so hard for doctors to make the connection since she is at an age where everything is blamed on their development. they keep saying "they'll grow out of it", but its been almost two years. Thank you for posting your experience, Sue
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
retention / weight gain c sterling Avandia 0 12-03-2005 06:00 AM
zetia and water retention Judi Zetia 5 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:55 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.